Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Paul R. Halmos
Title: A Hilbert space problem book
Additional book information: The University Series in Higher Mathematics, Van Nostrand, Princeton, N. J., 1967. xvii+365 pp. $11.50.

Review Information:

Reviewer: Joseph G. Stampfli
Journal: Bull. Amer. Math. Soc. 75 (1969), 923-924
DOI: https://doi.org/10.1090/S0002-9904-1969-12289-5